# SDR DALA2022021601015

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 68,594 hours, 31,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 LH AFT PASSENGER/CREW DOOR HAS DAMAGE TO LOWER DOOR SKIN. CORRECTIVE ACTION: REMOVED DAMAGE ON LH AFT PASSENGER/CREW DOOR AT LOWER SKIN EDGE. OK FOR SERVICE. CONTINUE ON MON. (2122757)
